Journal of Symbolic Logic

Review: Miodrag Raskovic, Radosav Dordevic, Probability Quantifiers and Operators

H. Jerome Keisler

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 63, Issue 3 (1998), 1191-1193.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745594

JSTOR
links.jstor.org

Citation

Keisler, H. Jerome. Review: Miodrag Raskovic, Radosav Dordevic, Probability Quantifiers and Operators. J. Symbolic Logic 63 (1998), no. 3, 1191--1193. https://projecteuclid.org/euclid.jsl/1183745594


Export citation